# SDR TWAA0013124

- Difficulty date: July 28, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN MID CARGO COMPT HAD LITE CORROSION ON FLOOR SUPPORT ANGLE APPROX STA 694 TO 704, RBL 13 AT CLIP NUT LOCATION.   REMOVED VISABLE LITE CORROSION PER SRM 51-10-3 AND SPM 6-80-1.  FABRICATED NEW FLOOR SUPPORT ANGLE FROM 0.90 CLAD 7075-T6 PER SRM 53-24-0, PAGE 20 AND INSTALLED.
